Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 48, NWS Tampa Bay, FL

May 14, 2011Polk County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at May 14, 2011, 3:53 PM EDT for Polk County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2011, 3:53 PM EDT (19:53 UTC)
Expired
May 14, 2011, 4:30 PM EDT
In force
37 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

County Polk County, FL

The radar

The Melbourne radar (KMLB), 89 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2011-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2011-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
961 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1160 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WUUS52 KTBW 141953
SVRTBW
FLC105-142030-
/O.NEW.KTBW.SV.W.0048.110514T1953Z-110514T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
353 PM EDT SAT MAY 14 2011

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN POLK COUNTY IN FLORIDA.

* UNTIL 430 PM EDT

* AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR HAINES CITY...AND MOVING
  EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAINES CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 2799 8173 2829 8176 2830 8166 2827 8165
      2827 8157 2819 8151 2815 8151 2814 8146
      2813 8145 2809 8145 2809 8140 2808 8140
TIME...MOT...LOC 1954Z 251DEG 24KT 2813 8159

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:46 PM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, May 14, 12:46 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1246 PM EDT SAT MAY 14 2011

.SHORT TERM (TONIGHT-MONDAY)...
STRONG UPPER LEVEL TROUGH WILL CONTINUE TO DEEPEN ACROSS THE OHIO
AND MID MISSISSIPPI VALLEY TODAY AND CARVE OUT SHARP 500 MB
TROUGHING INTO THE NORTHERN GULF OF MEXICO. AT THE SURFACE A BROAD
LOW PRESSURE WILL CONTINUE TO SLOWLY DEVELOP OVER THE OHIO VALLEY.
A COLD FRONT EXTENDS SOUTH FROM THE LOW INTO THE DEEP SOUTH AND
GULF COAST REGION. THE FRONT WILL PUSH TOWARDS THE AREA TONIGHT
AND CROSS THE FORECAST AREA THROUGH THE MORNING AND AFTERNOON
HOURS ON SUNDAY. THE UPPER TROUGH WILL SLIDE EAST THROUGH THE OHIO
VALLEY AND BE REINFORCED BY A VORT MAX SWINGING SOUTH OUT OF THE
DAKOTAS LATE TOMORROW WHICH WILL HELP TO PUSH 500 MB HEIGHTS LOWER
ACROSS FLORIDA. THE TROUGH WILL CONTINUE ITS SOUTHEAST PROGRESS ON
MONDAY AND THE UPPER LOW WILL BE OVER NORTH GEORGIA. AT THE
SURFACE A SECONDARY COLD FRONT WILL PUSH SOUTH TOWARDS THE GULF
COAST BY MONDAY AS WELL. THE EFFECT ON OUR WEATHER WILL BE FIRST
FOR SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT THIS EVENING
AND TONIGHT. THE MODELS SHOW THE FRONT CROSSING TAMPA BAY AROUND
12Z AND MOVING SOUTH. SO WILL KEEP POPS IN THE FORECAST FROM THE
BAY SOUTH TOMORROW. THE PATTERN WILL REMAIN UNSETTLED WITH THE
UPPER LOW PUSHING SOUTH SO WILL CONTINUE POPS THROUGH MONDAY
AFTERNOON. TEMPERATURES WILL SHOW A MARKED COOLING THROUGH THE
SHORT TERM PERIOD. MUCH COOLER AIR AT 850 MB WILL PUSH IN DURING
SUNDAY AND MONDAY. HIGHS WILL TREND TO NEAR NORMAL BY SUNDAY AND
THEN BELOW NORMAL BY MONDAY. NIGHTTIME LOWS WILL DIP INTO THE
MIDDLE 50S IN THE NORTH AND 60S SOUTH AND HANG NEAR 70 ALONG THE
COASTLINE.

.LONG TERM (MONDAY NIGHT-FRIDAY)...
A MID LEVEL TROUGH/LOW COMPLEX MEANDERS OVER THE OHIO VALLEY AND
SOUTHEAST U.S. WHILE UPPER RIDGING REACHES FROM THE WESTERN GULF
NORTHWARD TO THE CENTRAL PLAINS FOR MUCH OF THE PERIOD. THEN BY
FRI THE GFS SHIFTS THE UPPER LOW TOWARD THE MID-ATLANTIC COAST
WHILE THE RIDGE SLIDES EAST ALONG THE GULF COAST. THE ECMWF
HOWEVER KEEPS THESE FEATURES IN PLACE. BUT IN EITHER CASE THE
TROUGH AXIS REMAINS TO THE EAST OF THE AREA AND ALLOWS A DRY
NORTHERLY FLOW ALOFT. HAVE THEREFORE DROPPED THE SHOWERS/STORMS
TUE AND KEPT POPS AT 10 PERCENT. THE PERIOD BEGINS WITH
TEMPERATURES COOLING BELOW NORMAL AND THEN WARMING FRI AND SAT.

&&

.AVIATION...
MOIST SW FLOW AHEAD OF AN APPROACHING COLD WILL CONTINUE TO
PRODUCE SCATTERED TSRA THIS AFTERNOON AND EVENING AT ALL TAF SITES.
IN ADDITION SITES MAY SEE SOME GUSTS IN THE 20-25 KT RANGE. THE
FRONT ITSELF SHOULD PUSH THROUGH THE AREA STARTING TOMORROW
MORNING SO WILL MAINTAIN VCSH/VCTS THROUGH THE EARLY MORNING
HOURS.

&&

.MARINE...
UNSETTLED WEATHER WILL LOW PRESSURE IN THE AREA WILL BRING
INCREASED SOUTHWEST WINDS TODAY AND EXERCISE CAUTION CRITERIA
WINDS AND SEAS. THIS WILL CALM DOWN A LITTLE THROUGH THE DAY ON
SUNDAY BUT A SECONDARY COLD FRONT BY MONDAY WILL BRING WINDS AND
SEAS BACK UP TO NEAR ADVISORY CRITERIA. SHOWERS AND STORMS WILL BE
RATHER WIDESPREAD THIS EVENING IN THE GULF BUT THEN DIMINISH AS A
COLD FRONT PULLS SOUTH THROUGH THE WATERS BY SUNDAY MORNING.

&&

.FIRE WEATHER...
NO CONCERNS TODAY OR SUNDAY WITH RAIN AND HIGHER LOW LEVEL
MOISTURE IN PLACE. BY MONDAY AND TUESDAY DRIER AIR WILL ARRIVE
AND CAUSE RELATIVE HUMIDITY TO APPROACH CRITICALLY LOW LEVELS IN
THE NORTHERN PORTIONS OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  72  85  68  83 /  30  10   0  20
FMY  73  88  68  86 /  30  20   0  20
GIF  69  85  65  84 /  30  10  10  30
SRQ  74  84  68  81 /  30  10   0  20
BKV  65  84  56  83 /  30  10   0  20
SPG  73  83  69  81 /  30  10   0  20

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/MARINE/FIRE WEATHER...JOHNSON
LONG TERM...RUDE
AVIATION...BARRON
Hazardous weather outlook, May 14, 5:55 AM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
555 AM EDT SAT MAY 14 2011

FLZ039-042-043-048>052-055>057-060>062-065-142200-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
555 AM EDT SAT MAY 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A COOL FRONT WILL APPROACH THE AREA TODAY AND MOVE INTO THE NATURE
COAST LATE TONIGHT BRINGING THE THREAT OF SCATTERED THUNDERSTORMS.
THE BEST CHANCE OF THUNDERSTORMS WILL BE ACROSS THE NATURE COAST
AND OVER INLAND AREAS FURTHER SOUTH. ANY THUNDERSTORMS THAT DO
FORM COULD PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND HAIL.

...RIP CURRENT IMPACT...
BREEZY SOUTHWEST WINDS WILL DEVELOP TODAY CAUSING AN INCREASED
RISK OF RIP CURRENTS AT AREA BEACHES. FOR ADDITIONAL INFORMATION
CHECK WITH THE BEACH PATROL WHEN YOU ARRIVE AT THE BEACH. ALWAYS
REMEMBER TO SWIM WITHIN SIGHT OF A LIFEGUARD...AND DON'T SWIM
ALONE.

...WIND AND SEA IMPACT...
BREEZY SOUTHWEST WINDS WILL SETUP ACROSS THE COASTAL WATERS TODAY
AND THESE INCREASING WINDS WILL LEAD TO CHOPPY BOATING CONDITIONS.
THEREFORE...SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

...THUNDERSTORM IMPACT...
THE COOL FRONT WILL MOVE THROUGH THE REST OF THE REGION SUNDAY
KEEPING THE THREAT OF SCATTERED THUNDERSTORMS ALONG AND AHEAD OF
IT. THEN ON MONDAY A SECONDARY FRONT WILL MOVE ACROSS THE REGION
BRINGING THE CHANCE OF A FEW MORE THUNDERSTORMS...MAINLY OVER
INLAND AREAS. ANY THUNDERSTORMS THAT DO FORM COULD PRODUCE LOCALLY
HEAVY RAINFALL...GUSTY WINDS AND HAIL.

...WIND AND SEA IMPACT...
BREEZY WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS THE COASTAL
WATERS THROUGH TUESDAY WITH LIGHTER WINDS AND SEAS RETURNING BY
THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

PRC

In the hours before

Local storm report, May 14, 2:49 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
249 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     2 W TEMPLE TERRACE      28.04N 82.42W
05/14/2011                   HILLSBOROUGH       FL   PUBLIC

            PUBLIC REPORTED PART OF ROOF BLOWN OFF OF A BUILDING
            ACROSS FROM BUSCH GARDENS. ALSO TREE LIMBS AND RAILROAD
            BARRIERS BLOWN DOWN.

&&

CARLISLE
Local storm report, May 14, 3:02 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
302 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     MARINE TSTM WIND 2 WNW MACDILL AIR FORCE 27.86N 82.55W
05/14/2011  M48 MPH          GMZ830             FL   MESONET

            THE PORTS STATION AT OLD PORT TAMPA MEASURED A WIND GUST
            OF 42 KNOTS.

0242 PM     MARINE TSTM WIND 4 SE TAMPA              27.92N 82.44W
05/14/2011  M44 MPH          HILLSBOROUGH       FL   MESONET

            THE PORTS STATION AT BERTH 223 MEASURED A WIND GUST OF 38
            KNOTS.

0242 PM     MARINE TSTM WIND 3 E SAINT PETERSBURG    27.76N 82.63W
05/14/2011  M41 MPH          GMZ830             FL   MESONET

            THE PORTS STATION AT SAINT PETERSBURG MEASURED A WIND
            GUST OF 36 KNOTS.

0234 PM     MARINE TSTM WIND ALBERT WHITTED AIRPORT  27.77N 82.63W
05/14/2011  M40 MPH          PINELLAS           FL   ASOS

            THE ASOS AT THE ALBERT WHITTED AIRPORT MEASURED A WIND
            GUST OF 35 KNOTS.

0247 PM     MARINE TSTM WIND 2 WNW MACDILL AIR FORCE 27.86N 82.55W
05/14/2011  M55 MPH          GMZ830             FL   MESONET

            THE PORTS STATION AT OLD PORT TAMPA MEASURED A WIND GUST
            OF 48 KNOTS.

0247 PM     MARINE TSTM WIND 4 ESE TAMPA             27.93N 82.43W
05/14/2011  M39 MPH          HILLSBOROUGH       FL   MESONET

            THE PORTS STATION AT THE EASTBAY CAUSEWAY MEASURED A WIND
            GUST OF 34 KNOTS.

0244 PM     MARINE TSTM WIND MACDILL AIR FORCE BASE  27.85N 82.52W
05/14/2011  M51 MPH          HILLSBOROUGH       FL   AWOS

            THE AWOS STATION AT MACDILL AIR FORCE BASE MEASURED A
            WIND GUST OF 44 KNOTS.

0252 PM     TSTM WND GST     2 WNW MACDILL AIR FORCE 27.86N 82.55W
05/14/2011  M76 MPH          GMZ830             FL   MESONET

            THE PORTS STATION AT OLD PORT TAMPA MEASURED A WIND GUST
            OF 66 KNOTS.

&&

COLSON
Special weather statement, May 14, 3:20 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
320 PM EDT SAT MAY 14 2011

FLZ051-052-055-056-060-142015-
HARDEE-POLK-MANATEE-SARASOTA-HILLSBOROUGH-
320 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
HILLSBOROUGH...WESTERN SARASOTA...MANATEE...POLK AND NORTHWESTERN
HARDEE COUNTIES FOR A LINE OF STRONG THUNDERSTORMS WITH STRONG WIND
GUSTS VALID UNTIL 415 PM EDT...

AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
LAKELAND TO 7 MILES SOUTHWEST OF BRADENTON BEACH...OR ALONG A LINE
EXTENDING FROM LAKELAND TO 14 MILES SOUTHWEST OF BRADENTON...MOVING
EAST AT 40 MPH WILL AFFECT WINSTON...WEST BRADENTON...VALRICO AND SUN
CITY CENTER.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL
REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON
ROADWAYS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.

&&

LAT...LON 2751 8270 2755 8263 2773 8250 2780 8241
      2787 8241 2835 8188 2835 8167 2827 8165
      2827 8157 2815 8151 2813 8145 2809 8144
      2808 8134 2801 8138 2803 8143 2800 8139
      2704 8244 2727 8258 2730 8257 2754 8275
TIME...MOT...LOC 1919Z 254DEG 35KT 2808 8188 2740 8270
Local storm report, May 14, 3:35 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
335 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND DMG     NNE BUSHNELL            28.67N 82.11W
05/14/2011                   SUMTER             FL   TRAINED SPOTTER

            MEDIUM SIZED TREE LIMBS DOWN IN DOWNTOWN BUSHNELL.

&&

CARLISLE
Local storm report, May 14, 3:42 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
342 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             2 W SEBRING             27.49N 81.49W
05/14/2011  E1.00 INCH       HIGHLANDS          FL   PUBLIC

            THE PUBLIC REPORTED QUARTER TO GOLF BALL SIZED HAIL AT
            THE LAKESHORE MALL.

0115 PM     TSTM WND DMG     2 W SEBRING             27.49N 81.49W
05/14/2011                   HIGHLANDS          FL   PUBLIC

            THE PUBLIC REPORTED UP TO 6 TREES DOWN IN THE LAKESHORE
            MALL AREA.

&&

COLSON
Local storm report, May 14, 3:44 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
344 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     MARINE TSTM WIND SARASOTA BRADENTON AIRP 27.40N 82.55W
05/14/2011  M51 MPH          MANATEE            FL   ASOS

            THE ASOS AT THE SARASOTA-BRADENTON INTERNATIONAL AIRPORT
            MEASURED A WIND GUST OF 44 KNOTS.

&&

COLSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 11:43 AM EDTSpecial Weather StatementTBWLevy47 min
May 14, 12:29 PM EDTSpecial Weather StatementTBWHighlands46 min
May 14, 12:40 PM EDTSevere Thunderstorm WarningTBWHighlands35 min
May 14, 1:10 PM EDTSevere Thunderstorm WarningTBWHighlands35 min
May 14, 1:31 PM EDTSpecial Weather StatementTBWHighlands44 min
May 14, 1:40 PM EDTSpecial Marine WarningTBW35 min
May 14, 1:41 PM EDTSpecial Weather StatementTBWPinellas49 min
May 14, 1:42 PM EDTSpecial Weather StatementTBWLevy48 min
May 14, 1:54 PM EDTSevere Thunderstorm WarningTBWHillsborough, Pinellas36 min
May 14, 1:57 PM EDTSpecial Marine WarningTBW63 min
May 14, 2:11 PM EDTSpecial Marine WarningTBW94 min
May 14, 2:27 PM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee, Pasco, Pinellas, Polk48 min
May 14, 2:47 PM EDTSevere Thunderstorm WarningTBWCitrus, Hernando, Pasco, Sumter58 min
May 14, 3:20 PM EDTSpecial Weather StatementTBWHillsborough, Manatee, Polk, Sarasota55 min
May 14, 3:41 PM EDTSevere Thunderstorm WarningTBWHardee, Hillsborough, Manatee, Polk, Sarasota34 min
May 14, 3:44 PM EDTSpecial Marine WarningTBW61 min
May 14, 4:11 PM EDTSevere Thunderstorm WarningTBWCharlotte, DeSoto, Hardee, Highlands, Manatee, Polk and 1 more49 min
May 14, 4:37 PM EDTSpecial Marine WarningTBW53 min
May 14, 4:56 PM EDTSpecial Weather StatementTBWCharlotte, DeSoto, Highlands, Lee64 min
May 14, 5:02 PM EDTSevere Thunderstorm WarningTBWHighlands28 min
May 14, 5:25 PM EDTSpecial Marine WarningTBW65 min
May 14, 6:39 PM EDTSpecial Weather StatementTBWLee36 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.